I have had urinary tract infection for over one week. I feeltired, have lower back ache and have nausea too. Whatshould I do?

Poss pyelonephritis. Uti may have affected your kidneys. You have hopefully been on antibiotics, but the medication is either not effective against your UTI bacteria or bacteria have become resistant. Macrodantin, (nitrofurantoin) for instance, is an effective antibiotic for cystitis but not for kidney infections as it does not penetrate into tissues. You need to have urine & blood checked, even more so if not on an antibiotic.
Urinary infection. You need to see your doctor have exam, urine culture done and get treated with proper antibiotics, if you have UTI with lower back pain.
Normal, if Rx'd. These symptoms will eventually go away when the UTI is treated with appropriate antibiotics. Make sure that the antibiotics are not taken on an empty stomach as it can cause nausea.
See doctor ASAP. Your symptoms suggest pyelonephritis and a need for immediate antibiotic treatement to prevent kidney damage. If you do not have immediate access to your doctor, it would be prudent to go to the emergency department close to you.

Related Questions

I had back pain and it hurt when I went to the bathroom and had sex with my boyfriend. I went to the doctor and diagnosed me with a urinary tract infection and put me on ciprofloxacin for 7 days...I finished these on sunday and my back doesn't hurt but it

Your . Your infection may not have cleared or you may have another issue. Your doctor can repeat a urine culture to make sure the infection is gone. Another possibility is the fact that you may have developed a yeast infection. This type of infection is common after taking antibiotics. It can cause a white thick almost cottage cheese like discharge, itching, burning, and inflammation of the vagina. This would definitely cause pain while having sex. Either way a trip back to your doctor is in order, because you should not be having pain during intercourse, and the issue needs to be investigated. Good luck! Read more...